# SDR SWAA2024012639534

- Difficulty date: January 9, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 30,377 hours, 14,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; L/H TRANSITION ANGLE FROM STA. 727I TO STA. 767; LBL 24 HAS CORROSION AROUND NUTPLATE HOLES.<[01] BLENDED AREAS OF CORROSION ON AFT CARGO COMPARTMENT; L/H TRANSITION ANGLE FROM STA. 727I TO STA. 767; LBL 24; BLENDS FOUND TO BE OUT OF LIMITS ALL IAW SRM 53-00-53-1A-2.;[02] CORRECTED MEASUREMENT CORRODED ELEMENT PART NUMBER FROM RAW STOCK TO BOEING MPN FOR ZEE;[03] FABRICATED REPAIR PARTS FOR PREVIOUSLY REPAIRED AFT CARGO COMPARTMENT L/H FLOOR TRANSITION ANGLE FROM STA. 727H+11 TO STA. 787+11; LBL 24 IAW SRM 53-00-53-2R-5; REPAIR 5 AND INSTALLED BONDED NUTPLATES ON REPAIR PARTS IAW SRM 51-40-10-2R-0. TIME 10 JANUARY 2024; 20:00.;[04] RII: INSPECTED WORK ACCOMPLISHED IN C/A #1. STEVE TEMPLIN (TECHNICIAN); 10-JAN-2024 00:05 UTC BLENDED AREAS OF CORROSION ON AFT CARGO COMPARTMENT; L/H TRANSITION ANGLE FROM STA. 727I TO STA. 767; LBL 24; BLENDS FOUND TO BE OUT OF LIMITS ALL IAW SRM 53-00-53-1A-2.  RII: INSPECTED WORK ACCOMPLISHED IN C/A #3. STEVE TEMPLIN (TECHNICIAN); 11-JAN-2024 01:58 UTC FABRICATED REPAIR PARTS FOR PREVIOUSLY REPAIRED AFT CARGO COMPARTMENT L/H FLOOR TRANSITION ANGLE FROM STA. 727H+11 TO STA. 787+11; LBL 24 IAW SRM 53-00-53-2R-5; REPAIR 5 AND INSTALLED BONDED NUT-PLATES ON REPAIR PARTS IAW SRM 51-40-10-2R-0. TIME 10 JANUARY 2024; 20:00.;[05] INSTALLED REPAIR PARTS AT AFT CARGO COMPARTMENT L/H FLOOR TRANSITION ANGLE FROM STA. 727H+11 TO STA. 787+11; LBL 24 IAW SRM 53-00-53-2R-5; REPAIR 5;
